After using hydrocortisone two months ago for approx. ten days to clear up an itchy rash (which stopped itching thankfully), the skin on my scrotum and penis feels damp and tacky to the touch, e and too soft (velvety, like a baby's...) all the time.
There is no itching, but the penis skin especially does not feel "normal". Some relief from the damp feeling (but not the skin softness) is afforded by letting the affected parts hang out in the fresh air, but not being a naturist, I am forced to cover up most days.
Can you please explain what is going on and recommend a prescription medicine or ointment and skin care regimen that might give my parts back their old, dry, strong skin, regular sensitivity feeling? Thanks.
Possible Contributing Factor: Being single, I often (5-7 times per week) pleasure myself using Lubriderm or Vaseline. Could this be contributing to my symptoms and do you recommend I use a different or no lubricant?
- and sometimes it seems a bit "glossy" looking - especially the glans (glands). Also I have noticed my glans (glands) seems to be more red sometimes. Just the top - and you can see a red dot on the glans (glands) somtimes - it may be there in the morning and when I look at noon the redness is gone and it looks pretty normal - then in the evening it may be a bit red again. I began thinking mild herpes breakout but it never "goes away" I t may be here today gone tomorrow then back the next for awhile.
But generally the "tacky" feeling of my penis is usually there -
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.